On the verification of Clark's example of a euclidean but not norm-euclidean number field.
Manuscripta mathematica, Tome 83 (1994) no. 3-4, pp. 443-446
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1994__83_3-4_155972,
author = {Gerhard Niklasch},
title = {On the verification of {Clark's} example of a euclidean but not norm-euclidean number field.},
journal = {Manuscripta mathematica},
pages = {443--446},
year = {1994},
volume = {83},
number = {3-4},
zbl = {0827.11060},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__83_3-4_155972/}
}
Gerhard Niklasch. On the verification of Clark's example of a euclidean but not norm-euclidean number field.. Manuscripta mathematica, Tome 83 (1994) no. 3-4, pp. 443-446. http://geodesic.mathdoc.fr/item/MM2_1994__83_3-4_155972/